# SDR DALA13000380858

- Difficulty date: December 26, 2012
- Submitted: January 8, 2013
- Operation: Air carrier
- Aircraft: N767NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47724
- Aircraft time: 81,968 hours, 81,233 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Fitting
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH ERA 510021-14AD, REV ORIG REF AMDS CARDS 5740-01114-01A AND -01B. COMPLIED WITH ERA 510021-14AD, REV ORIG ON RT AND LT MLG RETRACT CYLINDER SUPPORT FITTING BORES.
